Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 63 No. 1 (2005)
Special issue dedicated to the school and workshop on
Polynomial Interpolation and Projective Embeddings
Torino, 15-20 September 2003

Polynomial Interpolation and Projective Embeddings
Proceedings of the Workshop

p. 1-118 + iv pages, [ pdf ]
A. Calabri
On the representation of Enriques surfaces as double planes
p. 1-8, [ pdf ]
C. Fontanari
A remark on the ample cone of M g,n
p. 9-14, [ pdf ]
T. Keilen, C. Lossen
A new invariant for plane curve singularities
p. 15-42, [ pdf ]
M. Kunte
Quasi-homogeneous linear systems on P2 with base points of multiplicity 6
p. 43-62, [ pdf ]
H. Markwig
Free resolutions of fat points on a conic in P2
p. 63-80, [ pdf ]
E. Ballico
Queries on families of fat points
p. 81-82, [ pdf ]
M.A. Bertin
White surfaces and their trisecant lines
p. 83-86, [ pdf ]
E. Carlini
Beyond Waring's problem for forms: the binary decomposition
p. 87-90, [ pdf ]
C. De Volder, A. Laface
Recent results on linear systems on generic K 3 surfaces
p. 91-94, [ pdf ]
C. Folegatti
On smooth surfaces in P4 containing a plane curve and an application
p. 95-98, [ pdf ]
B. Harbourne, J. Roe
Multipoint Seshadri constants on P 2
p. 99-102, [ pdf ]
T. Keilen
Equisingular families of curves
p. 103-106, [ pdf ]
A. Laface, L. Ugaglia
A conjecture on special linear systems of P3
p. 107-110, [ pdf ]
H. Tutaj-Gasinska
A bound for Seshadri constant on P 2
p. 111-113, [ pdf ]
S. Yang
Linear systems of plane curves with base points of bounded multiplicity
p. 115-118, [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.